# SDR SWAA2019012128709

- Difficulty date: January 3, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 62,452 hours, 36,753 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 115A2770
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER AFT TRAILING EDGE BEAM CRACKED JUST OUTBOARD OF THE NR 1 PYLON.  R&R BEAM IAW SRM.
